You are not currently logged in.
Access JSTOR through your library or other institution:
A Nonlinear Model of Population Growth in Which Fertility is Dependent on Birth Rate
SIAM Journal on Applied Mathematics
Vol. 37, No. 2 (Oct., 1979), pp. 423-432
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2100848
Page Count: 10
You can always find the topics here!Topics: Birth rates, Mathematical functions, Population growth, Mathematical problems, Reproduction, Age, Control variables, Population control, Population size, Fertility rates
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
A nonlinear version of the Lotka-Sharpe model of population growth is considered in which the age-specific fertility is a function of the birth rate. Sufficient conditions for the birth rate to be restricted to an interval or to approach an equilibrium value are given in terms of the net reproduction rate of the population. The asymptotic behavior of the birth rate near equilibrium values is also discussed.
SIAM Journal on Applied Mathematics © 1979 Society for Industrial and Applied Mathematics